# SDR MALA100014

- Difficulty date: January 28, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 5,006 hours, 3,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY FLOOR PATH LIGHTING STRIP LT SIDE OF GALLEY IS MISSING.  REPLACED STRIP ON LT SIDE OF GALLEY, JUST AFT OF SNOW CURTAIN.
